Alert archive / Wyoming / Tornado Warnings in 2023
Tornado Warning 9, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at May 27, 2023, 4:50 PM MDT for Laramie County, Wyoming. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2023, 4:50 PM MDT (22:50 UTC)
- Expired
- May 27, 2023, 5:30 PM MDT
- In force
- 40 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 19 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:01 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.8 hours before the alert went out and 333 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
568
WFUS55 KCYS 272250
TORCYS
WYC021-272330-
/O.NEW.KCYS.TO.W.0009.230527T2250Z-230527T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
450 PM MDT Sat May 27 2023
The National Weather Service in Cheyenne has issued a
* Tornado Warning for...
South central Laramie County in southeastern Wyoming...
This does NOT include the city of Cheyenne.
* Until 530 PM MDT.
* At 449 PM MDT, severe thunderstorms capable of producing a tornado
were located along a line extending from 6 miles east of Cheyenne
to 9 miles southeast of South Greeley, moving northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Hillsdale and Burns.
This includes Interstate 80 in Wyoming between mile markers 367 and
385.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4112 10473 4127 10459 4127 10436 4100 10436
4100 10470
TIME...MOT...LOC 2249Z 221DEG 25KT 4113 10467 4103 10463
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Hammer2 follow-up statements
914
WWUS55 KCYS 272307
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
507 PM MDT Sat May 27 2023
WYC021-272330-
/O.CON.KCYS.TO.W.0009.000000T0000Z-230527T2330Z/
Laramie WY-
507 PM MDT Sat May 27 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR SOUTH
CENTRAL LARAMIE COUNTY...
At 507 PM MDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Hillsdale to 9 miles
west of Carpenter, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Burns and Hillsdale.
This includes Interstate 80 in Wyoming between mile markers 372 and
385.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4120 10465 4127 10459 4127 10436 4100 10436
4100 10454
TIME...MOT...LOC 2307Z 229DEG 23KT 4121 10457 4101 10451
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Hammer324
WWUS55 KCYS 272333
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
533 PM MDT Sat May 27 2023
WYC021-272342-
/O.EXP.KCYS.TO.W.0009.000000T0000Z-230527T2330Z/
Laramie WY-
533 PM MDT Sat May 27 2023
...THE TORNADO WARNING FOR SOUTH CENTRAL LARAMIE COUNTY HAS
EXPIRED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Wyoming.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cheyenne.
LAT...LON 4120 10465 4127 10459 4127 10436 4100 10436
4100 10454
TIME...MOT...LOC 2332Z 221DEG 25KT 4134 10442 4114 10436
$$
HammerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at May 27, 3:36 PM MDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 27, 3:36 PM MDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 336 PM MDT Sat May 27 2023 .SHORT TERM...(This evening through Sunday) Issued at 330 PM MDT Sat May 27 2023 Started the afternoon off with yet another Severe Thunderstorm Watch for most of the CWA. Currently, severe convection is ongoing across the Interstate-25 corridor. Multiple Severe Thunderstorm Warnings for quarter-size hail and even a Tornado Warning with a confirmed tornado have been issued so far this afternoon. Storms are expected to expand further eastward into far eastern Wyoming and the Nebraska panhandle by later this afternoon and into the evening hours. The initial threat, as we have already seen will be large hail and tornadoes with more discrete cells. During the evening, storms look to transition to a more linear mode, which will lead to more of a wind threat. Storms looks to vacate the CWA by midnight tonight. Luckily, the remainder of the holiday weekend looks drier. Don't want to get hopes up as there will likely still be thunderstorms Sunday and Monday afternoon, however convection looks to be more scattered and less widespread in coverage. The same synoptic pattern continues over CONUS with the Rex Block to the east and a broad trough over the west, causing the daily storminess. A more subtler change in this pattern in the form of a stronger shortwave downstream of the trough will push the better moisture supply further off to the east. As a result, winds will turn more westerly and begin to gradually dry out the low-levels, contributing to the decreased storm coverage and intensity over the next two days. Severe weather chances continue into Sunday, but mainly for the Nebraska panhandle. The environment here remains decent enough to potentially get a few isolated strong to severe storms. Dewpoints drop into the 40s and low 50s with pretty impressive SBCAPE in the panhandle of about 1200 to 1800 J/kg. Shear looks to remain similar to today with 0-6 km shear of about 20 to 30 kts. 700-500 mb lapse rates also remain steep. Still could get some heavy rain with storms, although PWs from soundings have roughly dropped to around the 75th percentile for climatology. Heading into Memorial Day, the environment does not look as conducive for severe storms. Dewpoints continue to trend downward, as well as instability and shear. Thunderstorms are still likely during the afternoon, however perhaps just a few isolated storms are possible. .LONG TERM...(Sunday night through Saturday) Issued at 330 PM MDT Sat May 27 2023 An unsettled long term pattern continues. Daily chances for afternoon convection are expected. Warm temperatures are expected Tuesday, before beginning to cool everyday throughout the long term. Thursday through Saturday have the best chances for widspread precipitation. A closed, upper-level low moves into southern California Tuesday and progresses easterly through Wednesday. The closed low begins to take a more northerly track Wednesday and impacts the area Thursday. A similar evolution is present at 500mb and 700mb. Vorticity maximums traverse across the CWA Tuesday and Wednesday, supporting daily precipitation chances. PW values remain between 0.3 and 0.5 for most of the day Tuesday and increase to 0.7 to 0.8 for Wednesday, suggesting a wetter day Wednesday than Tuesday. Decreased temperatures a degree or two, as the NBM seemed a bit warm. Temperatures Tuesday are in the mid-70s west of I-25 and low-80s east of I-25. Temperatures a few degrees cooler Wednesday, but still remain in the mid-70s west of I-25 and low-80s east of I-25. The upper-level low pushes towards the CWA with a strong negative tilt to associated to the trough. A jet streak ejects towards the CWA with the entire area experiencing dynamic lift. The dynamic lift associated with this shortwave continues Friday. Shear values increase for Thursday as well, with bulk shear closer to 30 kts and potentially approaching 40 kts in some locations. Thursday could see some strong to severe storms across the CWA, but this will continue to be monitored. Shear looks lacking for Friday, but PWs remain around 0.9 in western Nebraska and 0.7 to 0.8 for southeast Wyoming. Friday could be a wetter day, though severe weather looks minimal at this time. Temperatures Thursday expected to be in the low-70s west of I-25 and mid- to upper-70s east of I-25. Friday looks to be a few degrees cooler across the region, with upper-60s and low-70 west of I-25 and low- to mid-70s east of I-25. A secondary upper-level low moves into southern California Friday and pushes east through Saturday before turning northerly, following a similar track of the initial upper-level low. The low impacts the CWA Saturday with a jet streak ejecting over the region, providing dynamic lift and supporting precipitation development. Shear values are lower than Thursday, with bulk shear around 30 kts. Some strong to severe storms may be possible, but this will need to continue to be monitored. Did decrease PoPs Saturday per collaboration with neighboring offices. PoPs between 60 and 70% for Saturday. PW values remain near 1.0 for western Nebraska and 0.8 for southeast Wyoming, further supporting precipitation Saturday. Temperatures Saturday cooler than Friday with highs in the upper-60s west of I-25 and low- to mid-70s east of I-25. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 521 AM MDT Sat May 27 2023 IFR/LIFR conditions in fog and low stratus from Cheyenne to Kimball this morning. Timing on lifting around 14-15Z. Another round of showers and thunderstorms forecast for most airports east of the Laramie Range this afternoon through the evening hours. Used HRRR simulated radar for onset timing of thunderstorms. && .FIRE WEATHER... Issued at 330 PM MDT Sat May 27 2023 Minimal fire weather concerns continue over the next several days due to daily chances for showers and storms and fuels in green-up status across the area. More widespread storms with wetting rains are likely Saturday. Storms may contain strong, erratic gusty winds with gusts in excess of 60 MPH. Conditions will gradually dry out Sunday into the beginning of next week with minimum RHs across the area ranging from the teens to low 30s. Lowest RHs will be west of the Laramie Range during this time. Although drier, more storms are expected Sunday through Tuesday. However, storms will be more scattered and less numerous than the previous few days. && .HYDROLOGY... Issued at 345 AM MDT Sat May 27 2023 Runoff from snowmelt continues across the area with warm temperatures continuing, though the seasonal crest may be approaching or just behind us in some areas. The Little Snake River barely reached flood stage again yesterday morning near Baggs and Dixon, but after today, is expected to continue to fall. The flood warning may be able to be let go as soon as this afternoon or Sunday, but will let it continue for now to see where the typical morning crest ends up. The Encampment river remains at action stage, but forecasts hold steady for the next few days. The Laramie River at Laramie is still below action, with the latest RFC forecasts now cresting just below action stage. Slightly drier air is now working in, particularly west of the Laramie range, reducing but not eliminating the short term flash flood threat. Daily thunderstorms over the next few days still could produce locally heavy rainfall, but overall storm coverage and rainfall totals should be lower over the next several days compared to what we saw the last three days. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...SF LONG TERM...AM AVIATION...GCC FIRE WEATHER...SF HYDROLOGY...MN
Hazardous weather outlook, May 27, 1:50 PM MDT, 3 hours before
Hazardous Weather Outlook National Weather Service Cheyenne WY 150 PM MDT Sat May 27 2023 NEZ002-003-019>021-054-055-095-096-WYZ101>119-282000- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 150 PM MDT Sat May 27 2023 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Scattered to numerous showers and thunderstorms continue this afternoon and will continue into the evening. Some storms may be capable of producing large hail, damaging winds, and/or heavy rainfall, mainly along and east of the I-25 corridor. An isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Daily chances for showers and thunderstorms continue through next week. Marginally strong to severe thunderstorms with hail and gusty winds are possible Sunday, though storm coverage may be less than the last few days. Storm coverage could increase midweek. .Spotter information statement... Spotters are encouraged to report severe weather to the National Weather Service in Cheyenne.
In the hours before
Special weather statement, May 27, 4:14 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
414 PM MDT Sat May 27 2023
NEZ020-054-WYZ119-272245-
Kimball NE-Banner NE-East Laramie County WY-
414 PM MDT Sat May 27 2023
...A strong thunderstorm will impact portions of northwestern
Kimball, southwestern Banner and east central Laramie Counties
through 445 PM MDT...
At 414 PM MDT, Doppler radar was tracking a strong thunderstorm over
Oliver Campground, or 10 miles west of Kimball, moving northwest at
30 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kimball, Albin, Oliver Campground, Oliver Reservoir and Bushnell.
This includes Interstate 80 in Nebraska between mile markers 6 and
15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of Nebraska...and southeastern Wyoming.
&&
LAT...LON 4125 10360 4114 10392 4146 10415 4155 10390
TIME...MOT...LOC 2214Z 154DEG 30KT 4126 10386
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
KubelkaLocal storm report, May 27, 4:18 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
418 PM MDT SAT MAY 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TORNADO 7 SW CHEYENNE 41.07N 104.89W
05/27/2023 LARAMIE WY PUBLIC
LANDSPOUT TORNADO SIGHTED SOUTHWEST OF
CHEYENNE.
&&Local storm report, May 27, 4:27 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
427 PM MDT SAT MAY 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 11 NW CHEYENNE 41.26N 104.94W
05/27/2023 M0.50 INCH LARAMIE WY COCORAHS
&&Local storm report, May 27, 4:35 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
435 PM MDT SAT MAY 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL FOX FARM-COLLEGE 41.11N 104.79W
05/27/2023 U0.50 INCH LARAMIE WY PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0430 PM HAIL BUSHNELL 41.23N 103.89W
05/27/2023 M0.88 INCH KIMBALL NE TRAINED SPOTTER
&&Special weather statement, May 27, 4:39 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
439 PM MDT Sat May 27 2023
WYZ108-119-272315-
Goshen County WY-East Laramie County WY-
439 PM MDT Sat May 27 2023
...A strong thunderstorm will impact portions of southeastern Goshen
and northeastern Laramie Counties through 515 PM MDT...
At 439 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Grange, or 33 miles south of Torrington, moving northwest at 35
mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
La Grange, Hawk Springs Recreation Area, Hawk Springs Campground and
Hawk Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Wyoming.
&&
LAT...LON 4156 10406 4148 10424 4175 10450 4183 10440
4185 10421
TIME...MOT...LOC 2239Z 147DEG 29KT 4157 10423
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
KubelkaSpecial weather statement, May 27, 4:45 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
445 PM MDT Sat May 27 2023
NEZ020-054-WYZ119-272315-
Kimball NE-Banner NE-East Laramie County WY-
445 PM MDT Sat May 27 2023
...A strong thunderstorm will impact portions of northwestern
Kimball, southwestern Banner and east central Laramie Counties
through 515 PM MDT...
At 444 PM MDT, Doppler radar was tracking a strong thunderstorm near
Oliver Campground, or 13 miles northwest of Kimball, moving north at
30 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
Kimball, southwestern Banner and east central Laramie Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of Nebraska...and southeastern Wyoming.
&&
LAT...LON 4128 10375 4123 10396 4149 10414 4157 10384
TIME...MOT...LOC 2244Z 162DEG 27KT 4131 10389
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
KubelkaThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 6:08 PM MDT | Special Weather Statement | CYS | Converse | 67 min |
| May 26, 6:28 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 47 min |
| May 26, 6:37 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 53 min |
| May 26, 6:57 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 35 min |
| May 26, 8:17 PM MDT | Special Weather Statement | CYS | Niobrara | 28 min |
| May 27, 1:02 PM MDT | Special Weather Statement | CYS | Converse | 43 min |
| May 27, 1:17 PM MDT | Special Weather Statement | CYS | Platte | 28 min |
| May 27, 1:56 PM MDT | Special Weather Statement | CYS | Converse | 34 min |
| May 27, 2:16 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 59 min |
| May 27, 2:22 PM MDT | Tornado Warning | CYS | Albany, Converse, Platte | 38 min |
| May 27, 2:28 PM MDT | Tornado Warning | CYS | Converse | 32 min |
| May 27, 2:32 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 43 min |
| May 27, 3:11 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 49 min |
| May 27, 3:15 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 45 min |
| May 27, 3:56 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 64 min |
| May 27, 4:04 PM MDT | Tornado Warning | CYS | Laramie | 26 min |
| May 27, 4:32 PM MDT | Tornado Warning | CYS | Laramie | 28 min |
| May 27, 4:39 PM MDT | Special Weather Statement | CYS | Goshen | 36 min |
| May 27, 4:54 PM MDT | Special Weather Statement | CYS | Goshen | 36 min |
| May 27, 5:07 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 38 min |
| May 27, 5:09 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara, Platte | 51 min |
| May 27, 5:14 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 46 min |
| May 27, 5:21 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 54 min |
| May 27, 5:32 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 43 min |
| May 27, 5:38 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 52 min |
| May 27, 5:59 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 31 min |
Nearby
Tornado Warnings in Wyoming, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.